# SDR P5CA9700392

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damage
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP UPPER STRESS PANEL OF AFT FLAP AT I/B END HAS A TEAR.  REPAIRED PER BOEING SRM 51-40-06.
